# SDR CA141229012

- Difficulty date: December 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 7,943 hours
- Engine: Pwa PT6A60A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1013890283
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON A MEDEVAC FLIGHT THE CREW OBSERVED THE RT ENGINE OIL PRESSURE REGRESSING. THE CREW CONDUCTED A PRECAUTIONARY ENGINE SHUTDOWN IAW THE SOP AND PROCEEDED TO DESTINATION WITH AN UNEVENTFUL LANDING. MAINTENANCE FOUND THE RT ENGINE OIL COOLER HAD A SEAM CRACK, THE CRACK WAS REPAIRED AND THE AIRCRAFT RETURNED TO SERVICE. ON THE RETURN FLIGHT THE CREW OBSERVED THE RT ENGINE OIL PRESSURE REGRESSING. THE CREW CONDUCTED A PRECAUTIONARY ENGINE SHUT DOWN AS PER THE SOP AND PROCEEDED ON TO THE AIRPORT FOR AN UNEVENTFUL LANDING.  MAINTENANCE HAS FOUND THE REPAIRED SEAM CRACKED ON THE TOP OF THE WELD AND IS INVESTIGATING THE REPAIR PROCESS.
